# SDR SWAA2015050139214

- Difficulty date: April 22, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 94,766 hours, 58,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6520726
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SILL WEB ATTACH ANGLE CRACKED AT BS 440, RBL 25.  REPAIRED ANGLE IAW SRM & DWG.
